# SDR BSYA2011034

- Difficulty date: November 22, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N225TM
- Make and model: Piper PA-31-350
- Aircraft serial: 318152165
- Aircraft time: 12,617 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED BDL AND THE GEAR INTRANSIT LIGHT REMAINED ON, RETURNED TO BDL.  MAINTENANCE ADJUSTED RIGHT GEAR INBOARD DOOR SWITCH, RETRACTION CHECK GOOD IAW MM 6-9.
